Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 428493, 6 pages
http://dx.doi.org/10.1155/2014/428493
Research Article

The Commutators of Fractional Integrals on Generalized Herz Spaces

1College of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454003, China
2Department of Mathematics, Jiaozuo University, Jiaozuo 454003, China

Received 7 February 2014; Accepted 14 March 2014; Published 3 April 2014

Academic Editor: Dragan Djordjevic

Copyright © 2014 Yue Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yue Hu, Zhang Li, and Yueshan Wang, “Multilinear Singular Integral Operators on Generalized Weighted Morrey Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Baozhen Wang, and Huimin Wang, “Commutators of Multilinear Singular Integrals on Weighted Herz Spaces,” Journal of Function Spaces, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Yue Hu, and Yueshan Wang, “Parametric marcinkiewicz integrals on weighted Herz spaces,” Miskolc Mathematical Notes, vol. 16, no. 2, pp. 869–885, 2015. View at Publisher · View at Google Scholar